MAUDE Adverse Event Report: SALTER LABS N/A; NASAL CANNULA (ADULT) WITH 7' (2.1 M) SUPPLY TUBE

SALTER LABS N/A; NASAL CANNULA (ADULT) WITH 7' (2.1 M) SUPPLY TUBE
Model Number 1053-7
Medical Device Problem Codes Blocked Connection (2888); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during patient use, the nasal cannula was obstructed at the connection between the tubing and nasal prongs.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 14 march 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint stated, "patient reports that the glasses are blocked, and oxygen flow does not pass through the cannula." no patient injuries or adverse effects were reported.Based on the photos provided, the complaint was confirmed.A possible root cause, as observed in the two images submitted, appears to be a lack of bonding to secure the tubing in the correct position.This may have allowed the tube to shift across the nasal glasses causing lack of oxygen flow.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This sixth complaint reported for part number 1053-7-50 for "customer misuse." there were four other complaints reported for part number 1053-7-50 during the same timeframe.A resolution letter was sent to the customer.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description

Brand Name
N/A
Common Device Name
NASAL CANNULA (ADULT) WITH 7' (2.1 M) SUPPLY TUBE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key21612810
Report Number3000219639-2025-00022
Device Sequence Number18058069
Product Code CAT
UDI-Device Identifier00607411101113
UDI-Public(01)00607411101113
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1053-7
Device Catalogue Number1053-7
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown